Alert archive / Montana / High Wind Warnings in 2026
High Wind Warning 15, NWS Great Falls, MT
NWS Great Falls, MT issued this high wind warning at Mar 13, 2026, 12:48 PM MDT for 7 counties in Montana. It took effect at Mar 14, 2026, 12:00 PM MDT. It was in force for 9 hr. 25 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Mar 13, 2026, 12:48 PM MDT (18:48 UTC)
- In effect from
- Mar 14, 2026, 12:00 PM MDT
- Expired
- Mar 14, 2026, 9:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Great Falls, MT
Counties Beaverhead County, MT, Broadwater County, MT, Gallatin County, MT, Jefferson County, MT, Lewis and Clark County, MT, Madison County, MT, Meagher County, MT
The radar
The Great Falls radar (KTFX), 163 km from the middle of the area, began a volume at 18:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 14, 2:04 PM MDT | NON-TSTM WND GST 62 | 7 Ssw Big Sky, MT | Mesonet station YLWM8 Yellow Mule RAWS. |
| Mar 14, 2:59 PM MDT | NON-TSTM WND GST 66 | 4 Ne Lima, MT | Mesonet station LMRM8 Antelope RAWS. |
| Mar 14, 3:00 PM MDT | NON-TSTM WND GST 55 | 6 Wsw Big Sky, MT | Mesonet station YCAMS 5.7 W Big Sky (AVALANCHE). |
| Mar 14, 3:00 PM MDT | NON-TSTM WND GST 55 | 7 Ne Glen, MT | Mesonet station MTM18 6.8 SE Melrose (MT-MESO). |
| Mar 14, 3:16 PM MDT | NON-TSTM WND GST 60 | 1 Ese Wise River, MT | Mesonet station WRSM8 Wise River. |
| Mar 14, 3:30 PM MDT | NON-TSTM WND GST 63 | Monida, MT | Mesonet station MTMQM Monida Pass (MT DOT). |
| Mar 14, 4:00 PM MDT | NON-TSTM WND GST 58 | 4 Se Virginia City, MT | Mesonet station MTM17 BLM - Virginia City. |
| Mar 14, 4:00 PM MDT | NON-TSTM WND GST 58 | 7 N Dell, MT | Mesonet station MTM16 6.6 N Dell (MT-MESO). |
| Mar 14, 4:35 PM MDT | NON-TSTM WND GST 64 | 2 Ese Twin Bridges, MT | AWOS station KRVF 1 ESE Twin Bridges. |
| Mar 14, 5:00 PM MDT | NON-TSTM WND GST 56 | 6 Wsw Big Sky, MT | Mesonet station YCAMS 5.7 W Big Sky (AVALANCHE). |
| Mar 14, 5:00 PM MDT | SNOW 10 | Boulder Moutnain Snotel, MT | Delayed Report : Boulder Mountain SNOTEL estimated 10 inches of snow accumulation from 1800 3/12 to 1700 3/15 local time. |
| Mar 14, 5:00 PM MDT | SNOW 14 | Mule Creek Snotel, MT | Delayed Report : Mule Creek SNOTEL estimated 14 inches of snow accumulation from 1800 3/12 to 1700 3/14 local time. |
| Mar 14, 5:07 PM MDT | SNOW 10 | 11 W Helena, MT | Snow total for today. Snow depth of 11 inches, snow/water equivalent of 1.12 inches. |
| Mar 14, 5:15 PM MDT | NON-TSTM WND GST 66 | 8 Ne Bannack, MT | Mesonet station MTM14 BLM - Argenta. |
| Mar 14, 5:15 PM MDT | NON-TSTM WND GST 66 | 8 Ne Bannack, MT | Mesonet station MTM14 BLM - Argenta. |
| Mar 14, 5:30 PM MDT | NON-TSTM WND GST 60 | 4 Se Virginia City, MT | Mesonet station MTM17 BLM - Virginia City. |
| Mar 14, 5:30 PM MDT | NON-TSTM WND GST 60 | 4 Se Virginia City, MT | Mesonet station MTM17 BLM - Virginia City. |
| Mar 14, 5:43 PM MDT | SNOW 15 | 7 Sw Helena, MT | |
| Mar 14, 6:00 PM MDT | SNOW 6 | 4 N East Helena, MT | Cocorahs station MT-LC-19 Helena 5.8 NE. |
| Mar 14, 6:02 PM MDT | NON-TSTM WND GST 56 | 6 Nnw Lakeview, MT | Mesonet station RRDM8 Red Rock RAWS. |
| Mar 14, 6:57 PM MDT | SNOW 9 | 1 Se Montana City, MT | Storm total amount. 2 inches yesterday, 7 inches today. |
| Mar 14, 7:30 PM MDT | SNOW 2.5 | 1 E East Helena, MT | Additional snow amount since this morning. Storm total accumulation is now at 5.5 inches. |
| Mar 14, 7:53 PM MDT | SNOW 10 | 1 Ssw Helena, MT | Snow character noted as wet, slightly heavy snow. |
| Mar 14, 8:00 PM MDT | SNOW 12 | 1 Sw Helena, MT | |
| Mar 14, 9:00 PM MDT | SNOW 14 | 3 Wnw Montana City, MT | 14 inches of new snow in the past 24 hours. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Riverton, WY (KRIW), launched 12:00Z, 6.8 hours before the alert went out and 427 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2145 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 378 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
477 WWUS75 KTFX 131848 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 1248 PM MDT Fri Mar 13 2026 MTZ320-322>330-141000- /O.NEW.KTFX.HW.W.0015.260314T1800Z-260315T0300Z/ Big Belt, Bridger and Castle Mountains-Elkhorn and Boulder Mountains-Canyon Ferry Area-Missouri Headwaters-Madison River Valley-Gallatin Valley-Northwest Beaverhead County-Beaverhead and Western Madison below 6000ft-Ruby Mountains and Southern Beaverhead Mountains-Gallatin and Madison County Mountains and Centennial Mountains- Including the following locations: Clancy, Glen, Winston, West Yellowstone, Bozeman, Toston, Dewey, Pony, Bannack, Battle Ridge Pass, Townsend, Big Hole Pass, Raynolds Pass, Boulder, Trident, Maudlow, Bozeman Pass, Willow Creek, Jeffers, Targhee Pass, Homestake Pass, Deep Creek Pass, Montana City, Elk Park Pass, Harrison, Ennis, Monida Pass, Whitehall, Chief Joseph Pass, Wise River, Waterloo, Gallatin Gateway, McAllister, Big Sky, Cameron, Three Forks, Corbin, Norris, Wisdom, Wickes, and Dillon 1248 PM MDT Fri Mar 13 2026 ...HIGH WIND WARNING IN EFFECT FROM NOON TO 9 PM MDT SATURDAY... * WHAT...Northwest winds 30 to 40 mph with gusts up to 60 mph expected. * WHERE...Southwestern Montana along and south of Interstate 90, Big Belt, Bridger and Castle Mountains, Elkhorn and Boulder Mountains, and Canyon Ferry Area. * WHEN...From noon to 9 PM MDT Saturday. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. Blowing dust could reduce visibility at times, particularly in the Interstate 90 Corridor. * ADDITIONAL DETAILS...A few heavy snow showers or snow squalls will be possible as well, particularly in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. Remember, a High Wind Warning means that there is at least an 80% chance of 40 mph sustained winds or 58 mph wind gusts occurring during the warning period. && $$ Ludwig
3 follow-up statements
764 WWUS75 KTFX 140815 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 215 AM MDT Sat Mar 14 2026 MTZ320-322>330-150000- /O.CON.KTFX.HW.W.0015.260314T1800Z-260315T0300Z/ Big Belt, Bridger and Castle Mountains-Elkhorn and Boulder Mountains-Canyon Ferry Area-Missouri Headwaters-Madison River Valley-Gallatin Valley-Northwest Beaverhead County-Beaverhead and Western Madison below 6000ft-Ruby Mountains and Southern Beaverhead Mountains-Gallatin and Madison County Mountains and Centennial Mountains- Including the following locations: Ennis, Townsend, Harrison, Boulder, Corbin, Whitehall, Bannack, Dewey, Monida Pass, Gallatin Gateway, Bozeman Pass, Waterloo, Homestake Pass, Norris, Targhee Pass, Big Hole Pass, Chief Joseph Pass, McAllister, Glen, Pony, Toston, Jeffers, Dillon, Montana City, West Yellowstone, Battle Ridge Pass, Trident, Wisdom, Maudlow, Winston, Big Sky, Three Forks, Elk Park Pass, Wickes, Bozeman, Raynolds Pass, Wise River, Clancy, Deep Creek Pass, Cameron, and Willow Creek 215 AM MDT Sat Mar 14 2026 ...HIGH WIND WARNING REMAINS IN EFFECT FROM NOON TODAY TO 9 PM MDT THIS EVENING... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 60 mph expected. * WHERE...Southwestern Montana along and south of Interstate 90, Big Belt, Bridger and Castle Mountains, Elkhorn and Boulder Mountains, and Canyon Ferry Area. * WHEN...From noon today to 9 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. * ADDITIONAL DETAILS...A few heavy snow showers or snow squalls will be possible as well, particularly in the afternoon. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ Brusda
195 WWUS75 KTFX 142042 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 242 PM MDT Sat Mar 14 2026 MTZ320-322>324-326-142145- /O.CAN.KTFX.HW.W.0015.000000T0000Z-260315T0300Z/ Big Belt, Bridger and Castle Mountains-Elkhorn and Boulder Mountains-Canyon Ferry Area-Missouri Headwaters-Gallatin Valley- Including the following locations: Toston, Deep Creek Pass, Battle Ridge Pass, Trident, Bozeman Pass, Whitehall, Montana City, Harrison, Elk Park Pass, Winston, Gallatin Gateway, Wickes, Boulder, Willow Creek, Three Forks, Townsend, Pony, Homestake Pass, Clancy, Bozeman, Maudlow, and Corbin 242 PM MDT Sat Mar 14 2026 ...HIGH WIND WARNING IS CANCELLED... $$ MTZ325-327>330-150300- /O.CON.KTFX.HW.W.0015.000000T0000Z-260315T0300Z/ Madison River Valley-Northwest Beaverhead County-Beaverhead and Western Madison below 6000ft-Ruby Mountains and Southern Beaverhead Mountains-Gallatin and Madison County Mountains and Centennial Mountains- Including the following locations: West Yellowstone, Monida Pass, Ennis, Big Sky, McAllister, Waterloo, Targhee Pass, Dillon, Cameron, Chief Joseph Pass, Wisdom, Big Hole Pass, Glen, Wise River, Jeffers, Dewey, Norris, Raynolds Pass, and Bannack 242 PM MDT Sat Mar 14 2026 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING... * WHAT...Northwest winds 35 to 45 mph, with gusts up to 60 mph expected. * WHERE...The Mountains of Southwestern Montana south of Interstate 90, and The Madison and Beaverhead River Valleys. * WHEN...Until 9 PM MDT this evening. * IMPACTS...High winds may move loose debris, damage property and cause power outages. Travel could be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People are urged to secure loose objects that could be blown around or damaged by the wind. && $$ IG
684 WWUS75 KTFX 150233 NPWTFX URGENT - WEATHER MESSAGE National Weather Service Great Falls MT 833 PM MDT Sat Mar 14 2026 MTZ325-327>330-150345- /O.EXP.KTFX.HW.W.0015.000000T0000Z-260315T0300Z/ Madison River Valley-Northwest Beaverhead County-Beaverhead and Western Madison below 6000ft-Ruby Mountains and Southern Beaverhead Mountains-Gallatin and Madison County Mountains and Centennial Mountains- Including the following locations: Chief Joseph Pass, Ennis, McAllister, Big Hole Pass, Dewey, Wisdom, Raynolds Pass, Glen, West Yellowstone, Waterloo, Norris, Targhee Pass, Big Sky, Jeffers, Bannack, Wise River, Dillon, Cameron, and Monida Pass 833 PM MDT Sat Mar 14 2026 ...HIGH WIND WARNING WILL EXPIRE AT 9 PM MDT THIS EVENING... Gusty north to northwest winds are decreasing across southwest Montana and the risk for strong winds has ended. $$ Hoenisch
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Mar 13, 11:56 AM MDT, 52 minutes earlier. Its key messages:
- Periods of moderate to heavy mountain and lower elevation snow continues on and off through Saturday.
- Gusty winds expected in Southwest Montana Friday and Saturday.
- Warmer temperatures move in next week, with light precipitation in mainly the mountains.
Area forecast discussion, Mar 13, 11:56 AM MDT, 52 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1156 AM MDT Fri Mar 13 2026 Aviation Section Updated. .KEY MESSAGES... - Periods of moderate to heavy mountain and lower elevation snow continues on and off through Saturday. - Gusty winds expected in Southwest Montana Friday and Saturday. - Warmer temperatures move in next week, with light precipitation in mainly the mountains. && .UPDATE... /Issued 351 AM MDT Fri Mar 13 2026/ 345 AM...Updated morning forecast is out. Main adjustment was to increase pops over North Central MT where it is snowing. Expect light snow to affect much of North Central MT through this morning, with gradual snow accumulations through the morning hours. Brusda && .DISCUSSION... /Issued 351 AM MDT Fri Mar 13 2026/ - Meteorological Overview: Pacific moisture continues to stream into the region. This moisture overriding the colder airmass will continue to fill in snow across North-Central MT tonight. Widespread snow is expected through Friday morning. A mid-level convergence zone across the MT Highway 200 corridor, will bring periods of moderate to heavy snow along that strip through the night and into Friday morning. The surface front will continue to stall out along the Missouri Headwaters region, with the mid-level front wavering a bit north- south of the MT highway 200 corridor through Saturday. This will bring periods of widespread snow for places mostly north of I-90/Missouri Headwaters through Saturday, with moderate and heavy snow more concentrated across Central/North Central MT. Orographically enhanced snow continues along the Continental Divide and mountains through Saturday. The higher moisture content will help aid in continuing moderate to heavy snow at mountain passes. Most of the mountain snow in Southwest MT will be above pass level due to the warmer conditions south of the front. Though overnight temperatures dropping close or below freezing will allow for some light snow to develop. The main concern in Southwest MT will be gusty winds Friday and Saturday. Friday, decent mid-level winds will try to mix down to the surface in the afternoon. Saturday looks to be mostly pressure gradient driven as that low finally pushes southeast out of the region. Convective showers look to develop as this system tries to push in colder air Saturday afternoon and evening into Southwest MT, with a slight chance for a few locally heavy snow showers/snow squalls. Heading into next week, we transition to a northwest flow aloft pattern with the ridge building in the Western U.S. A few disturbances will moves through the area throughout the week, bringing light precipitation and windy conditions. Another strong mid level jet moves into the Rocky Mountain Front and Central MT late Monday and Tuesday, which could potentially bring another round of strong winds. Warm temperatures move in by mid-week. Overnight cold temperatures in the low to mid 30s should limit any flooding concerns due to snow melt. - Forecast Confidence & Scenarios: Snow Through Saturday: High confidence remains in heavy snowfall developing along the Continental Divide and Central MT mountains overnight tonight, continuing on and off through Saturday afternoon. Current mid level frontogenesis will continue moderate to heavy snow bands in Fergus and Judith Basin Counties at times. Snow filling in across North-Central MT tonight will bring some moderate to heavy snow banding, but it will be more localized tonight. Better chances for moderate to heavy snowfall at lower elevations across North- Central MT will be Friday night to Saturday. Any wet pavements from this evening will freeze and become slick overnight, which will affect the Friday morning and evening commutes regardless in how much snow falls overnight. One area of uncertainty in snowfall amounts is the Hi-line/Chouteau County. So far they are on the cutoff line where better snow banding develops Friday night into Saturday. Depending on where the convergence zone sets up, they could get more or less than forecasted. We will have to watch for any upgrades to the Winter Weather Advisory, especially Chouteau County. Saturday, we will have to watch for the slight potential in the development of snow squalls, especially in Southwest MT. A front bringing in colder air aloft looks to drop surface wet bulb temperatures below freezing, so dynamic cooling could help push temperatures to freezing and develop moderate to heavy snow showers. -Wilson && .AVIATION... 13/18z TAF Period North-Central Montana (KCTB, KHVR): The heaviest snow will be found along the Rocky Mountain Front with KCTB expected to be right along the border of where heavier snow is located. The first couple hours will maintain VFR conditions before low clouds move in towards the mid-afternoon with increasing chances for snow that will last through the rest of the TAF period. The threat for LIFR/VLIFR conditions will start after 14/00Z and last through the rest of the period. Mountain obscuration will remain a concern over the next 24 hours. Further east along the Hi-Line towards KHVR, snow is expected to lift by 13/20Z with a temporary break in the snow before another round of snow arrives after 14/06Z. Through the rest of the period a mix of IFR/LIFR conditions will persist at KHVR. Central Montana (KGTF, KLWT, KHLN): Snow will continue on and off through the rest of today with a more potent push of snow expected Saturday morning and afternoon. Both KGTF and KLWT will likely fluctuate between IFR and LIFR conditions through most of the period with the highest chances for LIFR/VLIFR after 14/06Z. KHLN will maintain MVFR through the start of the period and dip down into IFR overnight with the next push of moisture. Precipitation type will generally be a rain/snow mix as temperatures will linger right above freezing through the period. The best chance for snow will be between 14/09Z and 14/18Z. Mountain obscuration will remain a concern through the next 24 hours. Southwest Montana (KBZN, KEKS): Mountain snow will continue through the period with mountain obscuration remaining a concern over the next 30 hours. Gusty winds are expected today and tomorrow afternoon across Southwest Montana with instances of LLWS possible, particularly at KEKS. Generally VFR conditions will persist except around rain/snow showers where MVFR/IFR conditions are possible. -thor && .PRELIMINARY POINT TEMPS/POPS... GTF 34 25 31 9 / 100 90 100 80 CTB 29 18 24 -2 / 100 80 90 30 HLN 44 31 42 13 / 100 90 90 90 BZN 55 36 49 13 / 70 50 80 80 WYS 45 30 42 7 / 50 50 90 70 DLN 56 38 49 17 / 30 30 70 40 HVR 35 20 29 6 / 50 70 90 50 LWT 32 21 34 5 / 100 100 100 80 && .TFX WATCHES/WARNINGS/ADVISORIES... Winter Storm Warning until 6 PM MDT Saturday for Big Belt, Bridger and Castle Mountains-Cascade County below 5000ft-East Glacier Park Region-Eastern Pondera and Eastern Teton-Elkhorn and Boulder Mountains-Fergus County below 4500ft-Gates of the Mountains-Helena Valley-Judith Basin County and Judith Gap- Little Belt and Highwood Mountains-Meagher County Valleys- Northern High Plains-Northwest Beaverhead County-Snowy and Judith Mountains-Southern High Plains-Southern Rocky Mountain Front-Upper Blackfoot and MacDonald Pass. Winter Weather Advisory until 6 PM MDT Saturday for Bears Paw Mountains and Southern Blaine-Eastern Glacier, Western Toole, and Central Pondera-Eastern Toole and Liberty-Western and Central Chouteau County. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Mar 13, 9:10 AM MDT, 3 hours 38 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
910 AM MDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0905 AM Snow 5 NE Hilger 47.31N 109.28W
03/13/2026 M9.0 Inch Fergus MT Trained Spotter
Snow started at around 11:30 AM yesterday. 4
inches of snow were observed yesterday
afternoon and evening with an additional 5
inches of snow observed overnight. Still
snowing at the time of observation.
&&
JTGLocal storm report, Mar 13, 9:39 AM MDT, 3 hours 9 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
939 AM MDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0843 AM Snow 11 W Helena 46.58N 112.25W
03/13/2026 M6.0 Inch Lewis and Clark MT Trained Spotter
Storm total snow amounts so far. Still
snowing at the time of observation.
&&
JTGLocal storm report, Mar 13, 9:48 AM MDT, 3 hours before
Preliminary Local Storm Report
National Weather Service Great Falls MT
948 AM MDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM High Sust Winds 1 N Loma 47.95N 110.50W
03/12/2026 M47 MPH Chouteau MT Mesonet
Mesonet station MTLOM Loma (MT DOT). Average
sustained winds between 5:31 AM and 7:00 AM.
&&
JTGLocal storm report, Mar 13, 9:51 AM MDT, 2 hours 57 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
951 AM MDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM High Sust Winds 10 WSW Stockett 47.30N 111.36W
03/12/2026 M45 MPH Cascade MT Mesonet
Mesonet station FW1843 Great Falls. Average
sustained winds between 3:02 AM and 8:45 AM.
&&
JTGLocal storm report, Mar 13, 10:14 AM MDT, 2 hours 34 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1014 AM MDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM Snow 2 SE Lewistown 47.04N 109.39W
03/13/2026 M9.0 Inch Fergus MT Trained Spotter
Snow began at 1 PM yesterday.
&&
JTGLocal storm report, Mar 13, 11:45 AM MDT, 1 hour 3 minutes before
Preliminary Local Storm Report
National Weather Service Great Falls MT
1145 AM MDT Fri Mar 13 2026
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1139 AM Snow 7 SSE Ulm 47.33N 111.48W
03/13/2026 M1.5 Inch Cascade MT Trained Spotter
Trained spotter reports an inch and a half
new snow since approximately 5 AM today that
melted down to 0.09 inches liquid.
&&
AMNearby
High Wind Warnings in Montana, 2026Every high wind warning in 2026
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.